# SDR CA020705006

- Difficulty date: June 22, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 62,997 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 269002119
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND LT MLG DOOR ACTUATOR CRACKED .250 INCHES AND LEAKING (CONFIRMED BY NDT), IN DOOR CLOSED POSITION. MAINTENANCE REPLACED THE ACTUATOR IAW AMM 32-33-01.
